Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

History of stitches due to accident. Swelling, redness, pain after stitch removal. What to do?

hello doc....actually i met with an accident last week 1st april,got 3 stiches in ventral surface of leg just in between last 2 fingers of toe 1 cm below.i got that stiches removed after 7 days but still there is swelling and little redness..pain is little.but im unable to walk properly and cannot put my whole feet down.swelling is increasing the whole day and night when im elevating it itts subsiding but very little..what should i do and how many days will it take to heal......
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi, you just take complete bed rest for two weeks.. Post traumatic oedema induced swelling and pain, It takes about two to three weeks for complete recovery. So, do not worry, take short course of antibiotics and antiinflammatory drugs. Take bed rest with elevated affected leg... I hope you will get good recovery... Ok
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor